MathSciNet Relay Station
MathSciNet bibliographic data
MR2077240 16E40 (17B63 18D50 55P48)
Ginot, Grégory Homologie et modèle minimal des algèbres de Gerstenhaber. (French) [Homology and minimal model of Gerstenhaber algebras] Ann. Math. Blaise Pascal 11 (2004), no. 1, 95–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement